I have a terrible cold at the moment. I have a slightly sore throat, stuffy yet runny nose, temperature, achy joints, sensitivity to hot and cold.. Also I have a rash on my face, neck and shoulders,...
My 3 year old son is Very energetic! Not only that but we have been having a lot of behavior problems. If you would have asked me a year ago what i thought of adhd in a young child I would have said ...
I have and infected toe from cutting the corner of my nail and its now gotton to the point where like the whole top of my toe is pretty bad. I soak it in hot soapy watter for 15 min every day that i ...
Help my boyfriend has the shakes from drinking. Should I give him Advil?
My boyfriend is a recovering alcoholic and relapsed for a few days. He stopped about 12 hrs ago but has to go to work tomorrow and his hands will shake. He's panicked, should I give him Advil, sugar,carbs, benadryl, calcium? Will anything help him not shake. He will be going back to AA meetings but what can we do right now?
Get his stomach pumped or take him to the ER now !
He's overdone it, may be some slight alcohol poisoning. At this point, pumping his stomach might not do much good because alcohol is absorbed through the stomach. He is probably dehydrated, so give him plenty of water. When he can tolerate it, give him some orange juice to help replenish potassium. Start off with 1/2 water, 1/2 OJ so he doesn't puke. You can also give him Pedialyte. He'll need plenty of rest and fluids overnight.
Then get him into rehab - and not the Lindsey Lohan kind.
sounds like he's going through withdrawal. there's not much you can do to help him, though. giving him some sweets may provide some relief and cravings. there are meds out there to help with the shakes, but they have to be prescribed by a doctor.
Call the ER nurse.
Call his AA sponsor.
far as I know, he's just got to wait it out until it clears his body.
advil won't do anything.... just let him sleep. best is probably some coke and a berocca before he goes... seriously
Take him to the ER . You should not have to deal with this, it is his problem and only he can get out of it ,if he gets professional help, they know how to handle it, do not try to help with any medicines. Stand aside, detach yourself from this person, until he get sober.
NOTHING..HE'S GOING THUR WITH DRAWLS..
UNLESS HE GOES TO URGENT CARE THEY CAN GIVE HIM SOME MEDICATION..TO HELP GOOD LUCK!!
Do not give him pain medicine. You need to take him to the emergency room for meds and treatment. There is nothing you can do for him at home.
there is nothing out there to cure that feeling. coffee MIGHT possibly help. but please dont give him any medicine! that could be very dangerous. have him sleep alot, shower or bathe and drink tea or coffee with some bread of toast..thats the best i can think of? i hope everything goes well for him!
Don't do anything. It has to wear off on it's own and tell him to stop freaking out about it.
And may I recommend a good book...."codependent no more"
Do not give him any medication with the booze he has taken. I think the best idea would be to go with him to a clinic where there are qualified people that could give you good advice and take care of the situation.
Good luck. Please go now !
He's having withdrawals from his addiction to drinking. This is normal, but you should still ask a doctor about it.
What is happening is that his body is in a tight point...it's used to getting alcohol and is not getting it.
Kudos for him for trying quit, and to you for helping him. Call a doc and get his advice.
No. Advil or Tylenol (acetominophen) is highly toxic to the liver when taken when alcohol is in the system. He will have to wait it out . The shaking is probably due to withdrawals, as others have previously mentioned. Best wishes. Going back to AA and calling his sponser is the best thing he can do.